RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2006 Number 5, Pages 48–54 (Mi ivm1215)

This article is cited in 1 paper

A proof of the basis property using only the asymptotics of eigen- and associated elements

V. S. Mokeichev

Kazan State University

UDC: 517.983

Received: 17.02.2004


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:5, 43–49

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025